# SDR SWIA202265924

- Difficulty date: May 30, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 43,230 hours, 27,591 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI AFTER A HIGH LOAD LANDING EVENT ( AMM 05-51-01) SUBTASK B., FOUND  LH OVERWING WING TO FUSELAGE FAIRING PANEL 171CL TO HAVE A CRACK IN THE PANEL RUNNING THROUGH A RIVET HOLE OF  THE LOWER AFT STIFFNER. (FILED CLOSED)REMOVED AND REPLACED LH OVERWING WING TO FUSELAGE FAIRING PANEL 171CL REFERENCE APPLICABLE STEPS IN AMM 53-82-82. REFERENCE CP 24966013 FOR SEALANT.
